Users Online: 1763
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2014 | Volume:  3 | Issue Number:  3 | Page:  163-165

ORIGINAL ARTICLE

Survival outcome of malignant minor salivary tumors in Pakistani population
Iqbal Hassan, Bhatti Abu Bakar Hafeez, Hussain Raza, Jamshed Arif

Number of times this article was viewed 1644
Number of times this article has been printed  from the site 27
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal